# SDR VTZA96389

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 2770 · Gust Lock Damper System
- Part: Gust Lock
- Condition: Defective
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6198 - IAD-BDL - ABORTED TAKEOFF DUE TO A CONFIGURATION WARNING INDICATION.  THE AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  CREW RESET GUST LOCK HANDLE.  THE AIRCRAFT WAS RELEASED AND APPROVED FOR SERVICE.  (M)
